# SDR 95ZZZX946

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5827S
- Make and model: Beech 35-C33
- Aircraft serial: CD815
- Propeller: Mcauly 3A32C76
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Socket
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER IN FOR 5 YEAR TBO FOUND DURING OHC.  FOUND HUB CRACKED.
